# SDR DALA2022020700760

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 65,997 hours, 30,459 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3268 CORROSION FLOOR BEAM -Y1292 LOCATED FR 12 TO FR 24 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A320 SRM 51-42-11, AND 51-72-11. (2110808)
